# SDR M7K2008F00098

- Difficulty date: April 14, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N808MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3914
- Engine: Tmeca ARRIEL2B1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: MA12500
- Part serial: 1018
- Condition: Failed
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HYDRAULIC PRESSURE LIGHT FAILED TO EXTINGUISH ALTHOUGH SYS WAS PRODUCING NORMAL PRESSURE AND OPERATING NORMALLY IN ALL OTHER RESPECTS.  A NEW SWITCH WAS INSTALLED AND DEFECT WAS CORRECTED.  THIS PART HAS BEEN FOUND VERY RELIABLE.  IF IT HAS A WEAKNESS IT IS THE MOLEX TYPE CONNECTOR UTILIZED.  (K)
